# SDR USAA2011101700044

- Difficulty date: September 13, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON L2 DOOR LOWER SILL AT FR68, S23L.  REPLACED L2 DOOR LOWER SILL AT FR68, S23L IAW A320 SRM 51-72-11.
